MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. REGALIA XS 1.0; GUIDE WIRE

ASAHI INTECC CO., LTD. REGALIA XS 1.0; GUIDE WIRE
Model Number PAGP140300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The coating at the end was shredded after entering the popliteal.
 
Event or Problem Description
The coating at the end was shredded after entering the popliteal.

Brand Name
REGALIA XS 1.0
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key8924125
Report Number3004718255-2019-00116
Device Sequence Number10817092
Product Code DQX
UDI-Device Identifier04547327088312
UDI-Public(01)04547327088312(17)220228(10)190312A221
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2019
Report Date (Section F) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberPAGP140300
Device Lot Number190312A221
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2019
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/21/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/22/2019